Discussions that mention atenolol

Open to All Other Health Topics board


Here are some interesting symptoms I've had off and on for awhile:

1) Dizzyness/lightheadedness (for the last few years) - High Blood Pressure?. Anxiety?. I do take Atenolol for my moderately high BP. I also take Lorazepam and suffer from allergies, OCD, depression, etc. I'm a 45 year old non-smoking/non-drinking male by the way.

2) About 3-4 times a day recently, I'll be just sitting there and suddenly a stream of sweat will drip down from my left armpit. This never happens on the right side.

3) Fatigue. Not debilitating fatigue but I just feel "unhealthy", old and worn out a lot of the time.

4) MAJOR anxiety along with all the surreal feelings and sensations that make me think I'm losing it or something. This has gotten MUCH worse ever since I was put on Levaquin for a month. My toes on both feet also went numb one week into the Levaquin.

5) I'm achey and sore all over but mostly in my legs, joints, neck and I'm always getting this right-side/left-side headache thing every day along with foggy brain.

Can anyone shed some light on these symptoms please?.